| Model Number |
014R |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Narrative this case was reviewed and investigated according to the manufacturer's policy.Blocks a2-a6: no information available.Blocks b6 & b7: no information available.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks h3 & h6: the visions catheter was not returned for evaluation, thus no returned product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
It was reported that a visions catheter was used in a peripheral diagnostic procedure.During removal, the distal tip separated, but a snare was used to retrieve from the patient.The procedure was completed with the catheter.No patient injury reported.This adverse event and product problem is being submitted because the visions catheter tip separated inside the patient, requiring additional intervention for removal.